Marco Radeschi

 

Marco Radeschi

Assistant Professor

Ph.D in Mathematics, University of Pennsylvania. 2012
Ma in Mathematics, Università degli Studi, Torino. 2008
Ba in Mathematics for Engineering, Politecnico, Torino. 2006

Email: mradesch@nd.edu
Office: 120 Hayes Healy Bldg
Phone: (574) 631-9013
Fax: (574) 631-6579

Mailing Address:
255 Hurley Bldg
Notre Dame, IN  46556-4618


For additional information see Marco Radeschi’s Personal Page.

Research Interests

My work in is topology, and Riemannian Geometry. My research interests focus on the interplay between the topology of Riemannian manifolds, and the geometric structures one can find on them. More precisely, I am interested in isometric group actions on Riemannian manifolds, singular Riemannian foliations (which generalize the concept of isometric action), and in special submanifolds such as closed geodesics and minimal hypersurfaces.
 
More recently, I have been interested in Classical (and in part, Geometric) Invariant Theory, with the aim of extending these results to the more general setup of singular Riemannian foliations.

Selected Publications

  •  Radeschi, Wilking, "On the Berger conjecture for manifolds all of whose geodesics are closed". Invent. Math. 210 (2017), no. 3, 911–962.
  • Alexandrino, Radeschi, "Closure of singular foliations: the proof of Molino's conjecture". Compos. Math. 153 (2017),no. 12, 2577–2590.
  • Alexandrino, Radeschi, "Mean curvature flow of singular Riemannian foliations". J. Geom. Anal. 26 (2016), no. 3, 2204–2220.
  • Ge, Radeschi, "Differentiable classification of 4-manifolds with singular Riemannian foliations". Math. Ann. 363 (2015), no. 1-2, 525–548.
  • Radeschi, "Clifford algebras and new singular Riemannian foliations in spheres". Geom. Funct. Anal. 24 (2014), no. 5, 1660–1682.
     

Please direct questions and comments to: mradesch@nd.edu